# SDR QMLA2013110613159

- Difficulty date: November 6, 2013
- Submitted: November 8, 2013
- Operation: Air carrier
- Aircraft: N555BA
- Make and model: Bell 430
- Aircraft serial: 49119
- Aircraft time: 6,228 hours, 19,222 cycles
- Engine: Allsn 250C40B
- Engine time: 5,130 hours, 9,331 cycles
- System (JASC): 6220 · Main Rotor Head
- Part: Yoke
- Part number: 430010101101
- Part serial: A356
- Condition: Cracked
- Location: Main Rotor
- Part time: 6,228 hours, 19,222 cycles
- Component: Yoke Assembly, Bell
- Component part number: 430010100113
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING 150 HR INSPECTION OF MAIN ROTOR YOKE, FOUND SIX NEW CRACKS SINCE LAST INSPECTION.  SMALLEST CRACK WAS 0.5 AND LONGEST CRACK 3.375.  FOUR ON TOP OF YOKE, TWO ON EACH ARM AND THREE ON BOTTOM, TWO ON ONE SIDE AND ONE ON THE OTHER.
